Psycho-Babble Students | for university students | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Advice needed

Posted by Appla on March 15, 2009, at 20:18:29

In reply to Re: Advice needed gimmeshelter, posted by Poet on July 15, 2007, at 14:54:23

Perhaps you should look into Wellbutrin, which is often prescribed to students for sharper focus and minimal side-effects. I have been taking it for 2 years and have been very successful in grad school (science).


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[885534]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Students | Framed

poster:Appla thread:767341
URL: http://www.dr-bob.org/babble/studs/20070526/msgs/885534.html